# SDR HNAA2015031800102

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 65,512 hours, 73,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND FLOOR EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB FOR 2ND EMERGENCY FLOOR PATH LIGHT. OPS CHECKED GOOD.
